# SDR 2003F00348

- Difficulty date: December 19, 2002
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N727PX
- Make and model: Boeing 727-21
- Aircraft serial: 19261
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 6572795
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ELEVATOR, INBOARD TRIM BRACKET, HAS INTERGRANULAR CORROSION.  REMOVED AND REPLACED BRACKET PER SRM 51-10-1.  (M)
